MathSciNet Relay Station
MathSciNet bibliographic data
MR1868542 (2002h:16038) 16R30
Nakamoto, Kazunori The structure of the invariant ring of two matrices of degree 3. J. Pure Appl. Algebra 166 (2002), no. 1-2, 125–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement